Volgen
Luis Jorge Sánchez Saldaña
Luis Jorge Sánchez Saldaña
Geverifieerd e-mailadres voor im.unam.mx - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
On the algebraic K-theory of the Hilbert modular group
M Bustamante, LJ Sánchez Saldaña
Algebraic & Geometric Topology 16 (4), 2107-2125, 2016
82016
Relative group homology theories with coefficients and the comparison homomorphism
JA Ariciniega-Nevárez, JL Cisneros-Molina, LJ Sánchez Saldaña
Quaestiones Mathematicae 44 (8), 1107-1132, 2021
72021
Virtually cyclic dimension for 3-manifold groups
K Joecken, JF Lafont, LJS Saldaña
arXiv preprint arXiv:1904.04632, 2019
72019
The K and L Theoretic Farrell-Jones Isomorphism Conjecture for Braid Groups
D Juan-Pineda, LJS Saldaña
Topology and Geometric Group Theory: Ohio State University, Columbus, USA …, 2016
72016
On the dimension of groups that satisfy certain conditions on their finite subgroups
LJS Saldana
Glasgow Mathematical Journal 64 (1), 45-50, 2022
52022
The algebraic and topological K-theory of the Hilbert modular group
LJS Saldana, M Velásquez
arXiv preprint arXiv:1706.04691, 2017
52017
Quasi-isometric rigidity of subgroups and filtered ends
E Martínez-Pedroza, LJ Sánchez Saldaña
Algebraic & Geometric Topology 22 (6), 3023-3057, 2022
42022
Classifying spaces for the family of virtually abelian subgroups of orientable 3-manifold groups
PL León Álvarez, LJ Sánchez Saldaña
Forum Mathematicum 34 (5), 1277-1296, 2022
42022
Groups acting on trees and the Eilenberg–Ganea problem for families
L Sánchez Saldaña
Proceedings of the American Mathematical Society 148 (12), 5469-5479, 2020
42020
Brown's criterion and classifying spaces for families
E Martínez-Pedroza, LJS Saldaña
Journal of Pure and Applied Algebra 224 (10), 106377, 2020
42020
Quasi-isometry invariance of relative filling functions.
S Hughes, E Martínez-Pedroza, LJ Sánchez Saldaña, A Minasyan
Groups, Geometry & Dynamics 17 (4), 2023
32023
A survey on quasi-isometries of pairs: invariants and rigidity
S Hughes, E Martínez-Pedroza, LJS Saldaña
arXiv preprint arXiv:2112.15046, 2021
22021
On the ranks of the algebraic -theory of hyperbolic groups
D Juan-Pineda, LJ Sánchez Saldaña
Boletín de la Sociedad Matemática Mexicana 20 (2), 277-285, 2014
22014
Commensurators of abelian subgroups and the virtually abelian dimension of mapping class groups
RJ Rolland, PLL Álvarez, LJS Saldaña
Journal of Pure and Applied Algebra 228 (6), 107566, 2024
12024
Centralisers and the virtually cyclic dimension of Out (FN)
Y GUERCH, S Hughes, LJS SALDAÑA
arXiv preprint arXiv:2308.01590, 2023
12023
On the algebraic K-theory of orientable 3-manifold groups
D Juan-Pineda, LJS Saldaña
Journal of Pure and Applied Algebra 226 (7), 106981, 2022
12022
On the dimension of the mapping class groups of a non-orientable surface
CE Hidber, LJS Saldaña, A Trujillo-Negrete
arXiv preprint arXiv:2007.12542, 2020
12020
On the group cohomology of groups of the form $\mathbb {Z}^ n\rtimes\mathbb {Z}/m $ with $ m $ free of squares
LJS Saldaña, M Velásquez
arXiv preprint arXiv:2403.14569, 2024
2024
Centralisers and the virtually cyclic dimension of
Y Guerch, S Hughes, LJS Saldaña
arXiv preprint arXiv:2308.01590, 2023
2023
The classifying space for commutativity of geometric orientable 3-manifold groups
O Antolín-Camarena, LE García-Hernández, LJS Saldaña
arXiv preprint arXiv:2307.04997, 2023
2023
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20